# SDR 2002FA0000210

- Difficulty date: December 1, 2001
- Submitted: February 19, 2002
- Operation: General aviation
- Propeller: Hartzl HCB3R304
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: R10115255
- Part serial: H92704
- Condition: Broken
- Location: Propeller
- Part time: 1,015 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLADE LOST APPROXIMATELY 11 INCHES INBOARD FROM TIP.  HAD PREVIOUS KNOWN GROUND STRIKE ALL BLADES.  REMOVED SUBJECT BLADES AND HUB FROM SERVICE.  REPLACED WITH NEW.  2 OTHER BLADES SHOW SIGNS OF STRAIGHTING 02-01-2002
